# SDR DALA2016060404496

- Difficulty date: June 3, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N922DX
- Make and model: Doug MD-90-30
- Aircraft serial: 53584
- Aircraft time: 43,445 hours, 29,330 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CENTER SEAT TRACK CORRODED, BS 200.  REPLACED IAW SRM 53-10-01.
